Sorry to hear about your biopsy result. Your doctor should not stop your Tenofovir treatment, since it is working very well, as your hbvdna is < 20 iu/ml. In general, ALT should normalize when hbvdna is very low as inflammation caused by HBV is reduced. The fact that your ALT remains high points to other causes other than HBV. An obvious culprit is your steatosis. If you are overweight you must try to reduce your weight. If you have high cholesterol, you may like to ask you doctor to prescribe medication for that condition. You can also try regular exercise, at least 2 cups of coffee per day and taking Milk Thistle. Just my suggestion, consult your doctor to investigate why your ALT is high.
thanks for your answer but my lft is elevated from last 2 year and more and during tenefovir the sgpt is more than 100 and fibrosis is also increased and i ahve high sgpt from long period and i am concern may be the tenefovir is increasing my lft please give sugguestions
It is highly unlikely that Tenofovir increases your ALT. Fibrosis most likely increase due to inflammation of the liver as indicated by your persistently elevated ALT. So you need to ask your doctor to investigate why your ALT is elevated, should not just blame it on Tenofovir.
do you have a chance to take a Hbsag Quantitative test? maybe you are clearing hbv and when you started tenofovir your immune system is became more active and aggressive. I suggest you to take Hbsag Quantitative test once a month to see if it goes down. Also you may ask your doctor to look for other liver disease like fatty liver, Hepatitis C etc. but i think it is not very likely.
your steatosis is a much worst disease than simple hbv because it makes damage to all organs and body not just the liver, improve your food quality and life style and especially supplements, antiviral and hbv has nothing to do with your problems
note that cancer risk might be higher on these metabolic diseases than a simple hbv infection
thanks so you advice to go for tenefovir but since my antiviral started the sgpt is more than 100 and my dna viral load is just 47iu/ml when it started
and when my entecavir started the dna was 471 iu/ml thanks for your advice but do you think that the tenfovir is just go on and even my lft is quite high . do you think just mild steatosis is reason for the elevation please do guide
thanks but my re biospy so mild steatosis and my sgpt is more than 130 when i am on tenefovir actually my dna was very low before my entecavir treatement and tenefovir treatment but since then my dna moves from 471iu/ml to <20 iu/ml so now i am worried
yes you can have fatty liver, NAFLD/NASH, it is obvious alt is not hbv